Paracetamol werkt pijnstillend en koortsverlagend.
Paracetamol 500 mg 20 tabletten Healthypharm
Healthypharm, Paracetamol, Pharmacy€ 0,87
Save shopping
Unique products
Shipping within 1-2 day
Weight | 1 g |
---|
Product description
Paracetamol werkt pijnstillend en koortsverlagend.
Composition
Samenstelling: Het werkzame bestanddeel van het geneesmiddel is paracetamol; één tablet bevat respectievelijk 100 en 500 mg paracetamol. De andere bestanddelen (de hulpstoffen) van Paracetamol HTP 500 mg zijn: microkristallijne cellulose (E460), polyvidon K90 (E1201), natriumcarboxymethylzetmeel en magnesiumstearaat (E470B). Registratiehouder: Healthypharm B.V. Nieuwe Donk 3 4879 AC Etten-LeurAttention! This is a medicine!
We do not sell medicines to persons under the age of 16.
There is also a maximum on the order quantity in connection with
health damage that can occur with too much intake.
Do you want personal advice?
Do you still have questions about this medicine after reading the information on this page? Then call our customer service and ask for one of our certified (assistant) druggists on telephone number +31-71-3000012.
We are available on working days from 9:00 AM to 4:00 PM. We advise not to proceed with the order of this medicine if your questions are still unanswered.
Reviews
There are no reviews yet.